RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 620–626 (Mi mz982)  

This article is cited in 7 scientific papers (total in 7 papers)

On the geodesic mobility of Riemannian spaces

I. G. Shandra

Finance Academy under the Government of the Russian Federation

DOI: https://doi.org/10.4213/mzm982

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 528–532

Bibliographic databases:

UDC: 514.76
Received: 29.11.1999

Citation: I. G. Shandra, “On the geodesic mobility of Riemannian spaces”, Mat. Zametki, 68:4 (2000), 620–626; Math. Notes, 68:4 (2000), 528–532

Citation in format AMSBIB
\Bibitem{Sha00}
\by I.~G.~Shandra
\paper On the geodesic mobility of Riemannian spaces
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 620--626
\mathnet{http://mi.mathnet.ru/mz982}
\crossref{https://doi.org/10.4213/mzm982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823149}
\zmath{https://zbmath.org/?q=an:1020.53023}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 528--532
\crossref{https://doi.org/10.1007/BF02676734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900034}


Linking options:
  • http://mi.mathnet.ru/eng/mz982
  • https://doi.org/10.4213/mzm982
  • http://mi.mathnet.ru/eng/mz/v68/i4/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Stepanov, I. G. Shandra, “Seven Classes of Harmonic Diffeomorphisms”, Math. Notes, 74:5 (2003), 708–716  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Matveev, VS, “Proof of the projective Lichnerowicz-Obata conjecture”, Journal of Differential Geometry, 75:3 (2007), 459  crossref  mathscinet  zmath  isi  scopus
    3. Crampin, M, “STRUCTURAL EQUATIONS FOR A SPECIAL CLASS OF CONFORMAL KILLING TENSORS OF ARBITRARY VALENCE”, Reports on Mathematical Physics, 62:2 (2008), 241  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Bolsinov, AV, “A Fubini theorem for pseudo-Riemannian geodesically equivalent metrics”, Journal of the London Mathematical Society-Second Series, 80 (2009), 341  crossref  mathscinet  zmath  isi  scopus  scopus
    5. V. A. Kiosak, V. S. Matveev, J. Mikesh, I. G. Shandra, “On the Degree of Geodesic Mobility for Riemannian Metrics”, Math. Notes, 87:4 (2010), 586–587  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Bolsinov A.V., Matveev V.S., “Splitting and Gluing Lemmas for Geodesically Equivalent Pseudo-Riemannian Metrics”, Trans. Am. Math. Soc., 363:8 (2011), 4081–4107  crossref  mathscinet  zmath  isi  elib  scopus
    7. Fedorova A. Matveev V.S., “Degree of Mobility For Metrics of Lorentzian Signature and Parallel $(0,2)$-Tensor Fields on Cone Manifolds”, Proc. London Math. Soc., 108:5 (2014), 1277–1312  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:250
    Full text:117
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020